Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 52, NWS Quad Cities, IA

July 24, 2010Hancock County, Illinois; Clark County, Missouri; Lee County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 24, 2010, 6:29 PM CDT for Hancock County, Illinois; Clark County, Missouri; Lee County, Iowa. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2010, 6:29 PM CDT (23:29 UTC)
Expired
Jul 25, 2010, 12:45 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 166 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 7:19 PM CDTFLASH FLOODWayland, MOWATER OVER HIGHWAY 136 AT WAYLAND. WATER ALSO OVER ROUTE H BETWEEN KAHOKA AND WINCHESTER.
Jul 24, 8:00 PM CDTFLASH FLOODVicennes, IATORRENTIAL RAIN IN TOWN...WITH AT LEAST A FOOT OF WATER AT THREE INTERSECTIONS.
Jul 24, 10:44 PM CDTHEAVY RAIN 4Keokuk, IARAIN THAT FELL TODAY AND THIS EVENING. RELAYED BY WGEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WGUS53 KDVN 242329
FFWDVN
IAC111-ILC067-MOC045-250530-
/O.NEW.KDVN.FF.W.0052.100724T2329Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF KAHOKA...
  SOUTH CENTRAL LEE COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF KEOKUK...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF CARTHAGE...

* UNTIL 1230 AM CDT

* AT 625 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING NEAR WAYLAND FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMILTON...
  FERRIS...WYACONDA...WAYLAND...LURAY AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4019 9145 4020 9151 4024 9150 4025 9152
      4025 9195 4051 9194 4049 9092 4020 9092

$$

LEGRO
4 follow-up statements
514 
WGUS73 KDVN 250052
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT SAT JUL 24 2010

IAC111-ILC067-MOC045-250530-
/O.CON.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-HANCOCK IL-CLARK MO-
752 PM CDT SAT JUL 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CLARK...HANCOCK AND SOUTH CENTRAL LEE COUNTIES...

AT 720 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED  
THUNDERSTORMS PRODUCING FLASH FLOODING ON HIGHWAY 136 AT WAYLAND AND 
ON ROUTE H SOUTH OF KAHOKA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARSAW...
HAMILTON...FERRIS...CARTHAGE...KEOKUK...WYACONDA...WAYLAND...LURAY...
KAHOKA...ALEXANDRIA AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4019 9145 4020 9151 4024 9150 4025 9152
      4025 9195 4051 9194 4049 9092 4020 9092

$$

LEGRO
666 
WGUS73 KDVN 250201
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT SAT JUL 24 2010

IAC111-ILC067-MOC045-250530-
/O.CON.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-HANCOCK IL-CLARK MO-
901 PM CDT SAT JUL 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CLARK...HANCOCK AND SOUTH CENTRAL LEE COUNTIES...

AT 858 PM CDT...HEAVY RAIN HAS COME TO AN END AS THUNDERSTORMS 
WEAKEN OVER THE WARNED AREA. HOWEVER...FLASH FLOODING IS STILL A 
THREAT EVEN THOUGH THE RAIN MAY HAVE TAPERED OFF.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARSAW...
HAMILTON...FERRIS...CARTHAGE...KEOKUK...WYACONDA...WAYLAND...LURAY...
KAHOKA...ALEXANDRIA AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4019 9145 4020 9151 4024 9150 4025 9152
      4025 9195 4051 9194 4049 9092 4020 9092

$$

LEGRO
612 
WGUS73 KDVN 250348
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1048 PM CDT SAT JUL 24 2010

IAC111-ILC067-250356-
/O.CAN.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-HANCOCK IL-
1048 PM CDT SAT JUL 24 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HANCOCK AND SOUTH
CENTRAL LEE COUNTIES...

LAT...LON 4025 9195 4051 9194 4050 9161 4042 9153
      4041 9153 4041 9151 4036 9146 4029 9149
      4028 9150 4025 9150

$$

MOC045-250530-
/O.CON.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
1048 PM CDT SAT JUL 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CLARK COUNTY...

AT 1045 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT SOME
ROADS REMAIN COVERED WITH WATER AND ARE CLOSED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYACONDA...
WAYLAND...LURAY...KAHOKA AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS WHILE DRIVING AT NIGHT WHEN IT IS HARDER TO 
RECOGNIZE THE DANGERS OF FLOODING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

&&

LAT...LON 4025 9195 4051 9194 4050 9161 4042 9153
      4041 9153 4041 9151 4036 9146 4029 9149
      4028 9150 4025 9150

$$

WOLF
793 
WGUS73 KDVN 250530
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1230 AM CDT SUN JUL 25 2010

MOC045-250545-
/O.EXP.KDVN.FF.W.0052.000000T0000Z-100725T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
1230 AM CDT SUN JUL 25 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM CDT FOR CLARK
COUNTY...

THE IMPACTS OF FLOODING CAUSED BY HEAVY RAINFALL EARLIER THIS 
EVENING CONTINUES TO DIMINISH. NO FURTHER RAIN IS FORECAST FOR 
TONIGHT AND THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 4025 9195 4051 9194 4050 9161 4042 9153
      4041 9153 4041 9151 4036 9146 4029 9149
      4028 9150 4025 9150

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:17 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 24, 3:17 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
317 PM CDT SAT JUL 24 2010

.SYNOPSIS...
COLD FRONT JUST GETTING INTO EASTERN IA WITH VERY UNSTABLE AND JUICY
AIRMASS AHEAD OF IT. HAVE HAD WIND DAMAGE WITH THE THUNDERSTORM
CLUSTER CURRENTLY IN WESTERN IL. OTHER STORMS ARE NOW FIRING IN
SOUTHEAST IA AND INTO NW MO. COOLER AND LESS HUMID AIR BEHIND THE
FRONT.

&&

.SHORT TERM...TONIGHT AND SUNDAY...
COLD FRONT JUST GETTING INTO EASTERN IA WITH VERY UNSTABLE AND JUICY
AIRMASS AHEAD OF THE FRONT. THUNDERSTORMS INCREASING ALONG THE FRONT
FROM SOUTHEAST IA INTO NW MO AT THIS TIME. THE ECM FIRES STORMS
ALONG THE FRONT THIS EVENING AND WILL CARRY MODERATE TO LIKELY POPS.
SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF OUR IL COUNTIES
UNTIL 9 PM. WILL MENTION LOCALLY HEAVY RAIN AND SEVERE THUNDERSTORMS
AHEAD OF THE FRONT. WITH THE STORMS MOVING AT 30-40 MPH NOT
EXPECTING FLASH FLOODING.

HIGH PRESSURE THEN BEGINS BUILDING INTO THE REGION BY MORNING AND
THROUGH SUNDAY. LESS HUMID AIR AND MAX TEMPS NEAR NORMAL IN THE
LOWER TO MID 80S FOR SUNDAY.

..HAASE..

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
FORECAST FOCUS ON DRY WEATHER EARLY IN THE PERIOD THEN ANOTHER
STALLING BOUNDARY AND POTENTIAL FOR HEAVY RAINS MID TO LATE WEEK.

HIGH PRESSURE WILL MOVE INTO THE REGION SUNDAY NIGHT AND MONDAY WITH
PLENTY OF SUNSHINE AND TOLERABLE HUMIDITIES. MAXIMUM TEMPERATURES
EXPECTED TO BE IN THE 80 TO 85 RANGE WITH MINS IN THE LOWER TO MID
60S. UNFORTUNATELY THIS DRY WEATHER WILL BE BRIEF.

ON TUESDAY THE HIGH BEGINS TO RETREAT OFF TO THE EAST ALLOWING FOR A
RETURN SOUTHERLY FLOW AND THE HEAT AND HUMIDITY BY MID WEEK.
DEWPOINTS SHOULD BE RISING WELL INTO THE 70S WITH PRECIPITABLE
WATERS IN EXCESS OF 2 INCHES. MAX TEMPS WILL BE CLIMBING INTO THE
LOWER TO MID 90S ON WEDNESDAY.

A SIMILAR PATTERN THAT WE HAVE SEEN ALL TOO OFTEN THIS SUMMER SETS
UP AGAIN MID TO LATE WEEK. A COLD FRONT IS EXPECTED TO DROP
SOUTHEAST INTO THE DVN CWA BY WEDNESDAY NIGHT...AND THEN BECOME
NEARLY STATIONARY OR AT LEAST MEANDER BACK AND FORTH ACROSS THE
REGION FOR SEVERAL DAYS. THIS WILL BE DUE TO THE FRONT ENCOUNTERING
THE PERSISTENT RIDGE TO OUR SOUTH. THE ECM EVENTUALLY PUSHES THE
FRONT FARTHER TO OUR SOUTH BY NEXT WEEKEND.

THE DIFFICULT PART THIS FAR OUT IS THE LOCATION OF THE FRONTAL
BOUNDARY AND TIMING THE ROUNDS OF THUNDERSTORMS AS EACH IMPULSE
MOVES THROUGH THE FLOW. CERTAINLY THE POTENTIAL WILL EXIST FOR
TORRENTIAL RAINS AND FLASH FLOODING BUT EXACT AREAS TO BE IMPACTED
AND HOW MUCH RAIN MAY FALL ARE UNKNOWN AT THIS TIME. THE MODELS
SUGGEST MOISTURE FROM TROPICAL DEPRESSION BONNIE WILL GET PULLED
NORTHWARD AROUND THE BERMUDA HIGH INTO THE MIDWEST. SOUTHWEST
MONSOON MOISTURE ALSO GETS TAPPED IN THIS PATTERN WHICH MAY ALSO
ENHANCE THE RAINFALL. THIS WILL NEED TO BE MONITORED CAREFULLY AS
THE DAYS PROGRESS AS MANY RIVERS WILL STILL BE IN FLOOD NEXT WEEK
FROM THIS MOST RECENT DELUGE.

&&

.AVIATION...
THUNDERSTORMS AHEAD OF COLD FRONT MOVING THROUGH EASTERN IA LATE
THIS AFTERNOON THEN MOVING INTO IL THIS EVENING. NORTHWEST TO NORTH
WINDS BEHIND THE FRONT TONIGHT THEN NORTHEAST ON SUNDAY. MOSTLY
CLEAR SKIES LATER TONIGHT AND SUNDAY.

&&
.HYDROLOGY...
MANY RIVERS IN MODERATE TO MAJOR FLOOD OR WILL BE OVER THE NEXT
SEVERAL DAYS. RIVERS WILL REMAIN ABOVE FLOOD STAGE FOR AT LEAST MUCH
OF NEXT WEEK. THE LAKE DELHI DAM FAILURE IN DELAWARE COUNTY HAS ALSO
TAKEN PLACE THIS AFTERNOON. WILL HAVE CHANCE TO DRY OUT NEXT COUPLE
DAYS WITH POTENTIAL FOR HEAVY RAINS RETURNING LATER NEXT WEEK.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

HAASE
Hazardous weather outlook, Jul 24, 3:58 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT SAT JUL 24 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-252100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
358 PM CDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH THE REGION WILL TRIGGER SCATTERED
SHOWERS AND THUNDERSTORMS INTO THE EVENING HOURS MAINLY IN
SOUTHEAST IOWA...WESTERN ILLINOIS AND EXTREME NORTHEAST MISSOURI.
SOME OF THE STORMS LATE THIS AFTERNOON AND EARLY EVENING MAY
PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND LOCALLY HEAVY
RAINFALL. STORM MOTION WILL BE EAST AT 35 MPH.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COLD FRONT WILL MOVE INTO THE REGION BY THE MIDDLE OF NEXT
WEEK AND BECOME NEARLY STATIONARY. THIS SHOULD SET UP SEVERAL
ROUNDS OF THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY. HEAVY
RAINFALL WILL AGAIN BE A THREAT WITH ALSO THE POTENTIAL FOR SEVERE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FOR THE REMAINDER OF THIS
AFTERNOON INTO THE EARLY EVENING HOURS IN SOUTHEAST IOWA...WESTERN
ILLINOIS AND EXTREME NORTHEAST MISSOURI.

HAASE

In the hours before

Local storm report, Jul 24, 1:29 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
129 PM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND DMG     KAHOKA                  40.42N 91.72W
07/24/2010                   CLARK              MO   LAW ENFORCEMENT

            TWO TREES DOWN ON CARS AND POWER LINES DOWN IN THE CITY
            OF KAHOKA.

&&

HAASE
Local storm report, Jul 24, 2:21 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 PM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND DMG     HAMILTON                40.39N 91.36W
07/24/2010                   HANCOCK            IL   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN.

0140 PM     TSTM WND DMG     CARTHAGE                40.41N 91.14W
07/24/2010                   HANCOCK            IL   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN.

&&

HAASE
Local storm report, Jul 24, 2:29 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND GST     AUGUSTA                 40.23N 90.95W
07/24/2010  E60 MPH          HANCOCK            IL   TRAINED SPOTTER

&&

TG
Local storm report, Jul 24, 2:33 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND GST     5 S MACOMB              40.40N 90.68W
07/24/2010  E60 MPH          MCDONOUGH          IL   TRAINED SPOTTER

&&

TG
Local storm report, Jul 24, 2:51 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 PM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     3 S MACOMB              40.43N 90.68W
07/24/2010                   MCDONOUGH          IL   TRAINED SPOTTER

            14-16 INCH DIAMETER TREES SNAPPED OFF. TIME ESTIMATED.

&&

RAYW
Local storm report, Jul 24, 5:02 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            2 W MILLEDGEVILLE       41.96N 89.81W
07/24/2010                   CARROLL            IL   TRAINED SPOTTER

            ROCK CREEK IS FLOWING OVER A ROADWAY WEST OF TOWN.

1200 PM     HEAVY RAIN       FULTON                  42.15N 90.68W
07/24/2010  M2.91 INCH       JACKSON            IA   CO-OP OBSERVER

            24 HOUR TOTAL.

1259 PM     TSTM WND DMG     KAHOKA                  40.42N 91.72W
07/24/2010                   CLARK              MO   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

0100 PM     FLASH FLOOD      HOPKINTON               42.34N 91.25W
07/24/2010                   DELAWARE           IA   TRAINED SPOTTER

            WATER STARTING TO SURROUND SOME HOMES ALONG THE MAQUOKETA
            RIVER.

0108 PM     TSTM WND DMG     KAHOKA                  40.42N 91.72W
07/24/2010                   CLARK              MO   LAW ENFORCEMENT

            TWO TREES DOWN ON CARS AND POWER LINES DOWN IN THE CITY
            OF KAHOKA.

0134 PM     TSTM WND DMG     HAMILTON                40.39N 91.36W
07/24/2010                   HANCOCK            IL   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN.

0140 PM     TSTM WND DMG     CARTHAGE                40.41N 91.14W
07/24/2010                   HANCOCK            IL   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN.

0222 PM     TSTM WND GST     5 S MACOMB              40.40N 90.68W
07/24/2010  E60.00 MPH       MCDONOUGH          IL   TRAINED SPOTTER

0225 PM     TSTM WND DMG     3 S MACOMB              40.43N 90.68W
07/24/2010                   MCDONOUGH          IL   TRAINED SPOTTER

            14-16 INCH DIAMETER TREES SNAPPED OFF. TIME ESTIMATED.

0228 PM     TSTM WND GST     AUGUSTA                 40.23N 90.95W
07/24/2010  E60.00 MPH       HANCOCK            IL   TRAINED SPOTTER

&&

TG

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:44 PM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Stephenson61 min
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island, Whiteside4 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island, Whiteside5 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island4 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNRock Island6 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNMercer, Rock Island7 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNMercer, Rock Island8 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenderson, Mercer10 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenderson, Mercer10 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenderson14 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHancock, Henderson15 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHancock11 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNWhiteside8 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNHenry, Rock Island16 days
Jul 24, 2:22 AM CDTFlash Flood WarningDVNCarroll, Jo Daviess, Stephenson6 hr
Jul 24, 4:30 AM CDTSpecial Weather StatementDVNCarroll, Henry, Mercer, Rock Island, Whiteside90 min
Jul 24, 8:15 AM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson6 hr
Jul 24, 12:49 PM CDTRiver Flood WarningDVNJo Daviess10 hr
Jul 24, 12:49 PM CDTRiver Flood WarningDVNCarroll, Jo Daviess10 hr
Jul 24, 1:00 PM CDTSevere Thunderstorm WarningDVNHancock60 min
Jul 24, 1:49 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough56 min
Jul 23, 9:04 PM CDTSevere Thunderstorm WarningDVNJones, Linn41 min
Jul 23, 10:02 PM CDTRiver Flood WarningDVNCedar, Johnson, Linn14 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine8 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNIowa, Johnson14 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington14 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNLouisa4 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNLouisa9 days
Jul 23, 10:02 PM CDTRiver Flood WarningDVNJohnson, Washington14 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNKeokuk41 hr
Jul 23, 10:02 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee8 hr
Jul 23, 10:18 PM CDTFlash Flood WarningDVNBuchanan, Delaware6 hr
Jul 24, 1:21 AM CDTFlash Flood WarningDVNBuchanan, Delaware3 hr
Jul 24, 3:16 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 2 more89 min
Jul 24, 4:16 AM CDTAreal Flood WarningDVNBuchanan, Delaware9 hr
Jul 24, 6:44 AM CDTFlash Flood WarningDVNDelaware, Jones12 hr
Jul 24, 6:48 PM CDTAreal Flood WarningDVNDelaware, Jackson, Jones12 hr

Nearby

Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.